Sudafed PE Head Congestion + Mucus Relief Tablets for Sinus Pressure, Congestion, & Headache, Non-Drowsy Decongestant with Acetaminophen, Guaifenesin & Phenylephrine HCI, 24 ct
Sudafed PE Head Congestion + Mucus Tablets relieves sinus pain & pressure, headache, and nasal & chest congestion. Each non-drowsy tablet contains 325 mg of acetaminophen, a pain reliever and fever reducer; 5 mg of phenylephrine HCl, a nasal decongestant; and 200 mg of guaifenesin, an expectorant. Sudafed PE Head Congestion + Mucus Tablets temporarily relieve symptoms associated with hay fever, respiratory allergies, and the common cold, such as sinus pressure, headaches, nasal and chest congestion, excess mucus, and minor aches and pains. This non-drowsy congestion relief medicine also helps loosen mucus to thin bronchial passageways and make coughs more productive. Get powerful head congestion relief from the #1 pharmacist recommended brand among oral OTC decongestants.